# SDR HEEA0010289

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1258103
- Condition: Flag Sticks
- Location: Cockpit Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI NAVIGATION FLAG STICKS.
